# SDR FDEA202410291606

- Difficulty date: October 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,667 hours, 25,914 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Actuator
- Condition: Malfunctioned
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CONFIRMED RT ENGINE FUEL LEAK. LOST  APPROX 1800 POUNDS IN 30 MINS. SHUTDOWN  RT ENGINE IN FLT. RT SIDE FUEL INDICATOR  CONTINUED TO DECREASE EVEN WITH ENG SHUT DOWN.  3000 LBS SPLIT BETWEEN ENGINES BY THE TIME WE  BLOCKED IN.  NO REFERENCE REQUIRED  CREW CONFIRMED THAT AN EMERGENCY WAS DECLARED, & THE RT ENG WAS SHUTDOWN IN FLT.   USED FUEL STICKS FOR RT TANK TO VERIFY FUEL QTY REF MM 28-44-00-2 , TANK OVERHEAD IND IS CORRECT. NO  NOTICEABLE FUEL ODOR AROUND ENG OR LEAKS ON  GROUND. REMOVED AND REPLACED RT TANK FUELING SHUTOFF VALVE ACTUATOR. OPS/LEAK CHECKS GOOD AT THIS TIME. IAW AMM 28-21-12-4.
